Legal History of the Morganatic Marriage
Bibliographic Data
| ID | 19187221 |
|---|---|
| Authors | Max Radin (University of Chicago, corresponding author) |
| Year | 1937 |
| Volume | 4 |
| Issue | 4 |
| Pages | 597-597 |
| Publication date | 1937-06-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The University of Chicago Law Review (JOURNAL) |
| Journal identifiers | ISSN: 0041-9494 • E-ISSN: 1939-859X |
| Publisher | University of Chicago Law School (PUBLISHER • US) |
| DOI | 10.2307/1596656 |
| OpenAlex | W2202760683 |
| Language | EN |
| Citations received | 2 |
Law and economics · Political science · Sociology · History · Marriage and Sexual Relationships · Multicultural Socio-Legal Studies
| Citations per year | 0.33 |
|---|---|
| Citation span | 2020 - 2021 (2) |
| Highly cited | No |